# SDR 9904222201

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Saddle Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENGINE FIRE WARNING ACTIVATED WITH EPR GOING FROM 1.94 TO 1.8 AND EGT AT RED LINE.  CREW DECLARED A YELLOW EMERGENCY, NR 1 ENGINE WAS SHUT DOWN, AND THE FLIGHT WAS RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 13TH STAGE SADDLE DUCT BLOWN WITH HOLE IN ENGINE COWL.  REPLACED DUCT AND UPPER COWLING ASSEMBLY, OPERATIONAL CHECK NORMAL ON ENGINE RUN.
